Formation of magnetic flux tubes in cylindrical wedge geometry

Botha, G.J.J., Rucklidge, A.M. orcid.org/0000-0003-2985-0976 and Hurlburt, N.E. (2012) Formation of magnetic flux tubes in cylindrical wedge geometry. Geophysical & Astrophysical Fluid Dynamics, 106 (6). pp. 701-709. ISSN 0309-1929

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

This item is protected by copyright. This is an author produced version of an article published in Geophysical and Astrophysical Fluid Dynamics. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Magnetoconvection; Turbulent erosion; Flux separation; Numerical solution
Dates:
  • Published: December 2012
  • Published (online): 27 February 2012
  • Accepted: 18 November 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Feb 2025 10:20
Last Modified: 12 Feb 2025 10:20
Published Version: https://www.tandfonline.com/doi/full/10.1080/03091...
Status: Published
Publisher: Taylor & Francis
Identification Number: 10.1080/03091929.2011.643236
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics